MathSciNet Relay Station
MathSciNet bibliographic data
MR994249 62G05 (65D10)
Buja, Andreas; Hastie, Trevor; Tibshirani, Robert Linear smoothers and additive models. Ann. Statist. 17 (1989), no. 2, 453–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement